# SDR CA040707003

- Difficulty date: July 6, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 7,747 hours
- Engine: Garrtt TPE331*
- Propeller: Hartzl HCB4TN5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 31024741
- Condition: Cracked
- Location: Fuel Distributio
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SLIGHT FUEL ODOR IN CABIN WHEN AIRCRAFT SLOWED FOR LANDING.  THE CREW NOTICED FUEL DRIPPING FROM THE RT ENGINE AFTER SHUTDOWN.  MAINTENANCE FOUND A CRACKED FUEL MANIFOLD INLET ELBOW.  THE MANIFOLD WAS REPLACED.
